MAUDE Adverse Event Report: PEROUSE MEDICAL POLYSITE; PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT

PEROUSE MEDICAL POLYSITE; PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT
Model Number 4018SPI
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of manufacturing batch record of the polysite 4018spi implantable port final product (lot 16050489) did not highlight any deviation that could be the root cause of he incident.Indeed, the sealing of the port-catheter-connection ring assembly is verified on 100% of the devices manufactured by injecting air at a pressure of 2.2 bar +/- 0.2 bar for 1 minute.Alteration of the catheter or connecting ring would most likely have led to a leakage and would have been detected.The leak test performed on the (b)(4) units manufactured is in accordance with the specifications.No deviation was detected.The device has not been returned to perouse medical.Unfortunately , in absence of the defective device, it was not possible to perform an investigation by the quality control lab.According to the information received from the fda, the separation of the catheter from the port was detected 5 days after implantation, the most probable root cause would be a bad connection of the catheter at the time of implantation.However, in the absence of additional information, it is not possible to confirm this hypothesis and to precisely identify the origin of the incident reported.Consequently, the root cause of this complaint could not been precisely determined.Perouse medical has not been informed of other similar incident involving the batch 16050489.Furthermore, the different steps for the fixation of the catheter on the implantable port are precisely described in the instruction for use (ifu) of polysite ports (section iv-c: port insertion procedure of polysite pressure injectable implantable infusion port - ifu# cd00632_001 and section iv-c: port insertion procedure of polysite implantable infusion port - ifu # cd00640/002).Only the primary di number has been documented.The package di number (b)(4).Uf/importer report # (b)(4) / mw5089175.
 
Event or Problem Description
According to the medwatch mw5089175 received on september 10th 2019: "implantable infusion port placed in (b)(6) 2019; placement was confirmed by imaging and patency establish.An attempt to access the port at an outside facility was reported to be unsuccessful; images showed the catheter and port were separated.The device was removed and replaced on (b)(6) 2019.".

Brand Name
POLYSITE
Common Device Name
PRESSURE INJECTABLE IMPLANTABLE INFUSION PORT
Manufacturer (Section D)
PEROUSE MEDICAL
60 173 ivry le temple
FR 
MDR Report Key9176841
Report Number3004160911-2019-02438
Device Sequence Number13555498
Product Code LJT
UDI-Device Identifier03661234017621
UDI-Public03661234017621
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122834
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number4018SPI
Device Lot Number16050489
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;